Relying on medication for our energy and general well-being really stinks. And it's so much more complicated than you would think. I'm probably going to have to go in for a draw in the next couple of days. I've lost some weight, and now I'm having trouble falling asleep, having heart palpitations, and feeling generally anxious. My hands have been trembling a little bit too. I think they're going to have to drop my dose.
I hope they get this whole thing figured out. I know they always told me that medications would take such-and-such time to work in or out of my system, but every body is different. Hang in there!!!
Thanks Forevertwilight. I am still feeling overwhelmed. I don't seem to be snapping back as well as I thought I might. I am going to have my blood drawn after six weeks since this change in taking my meds and see if the timing thing is really working. I had hoped that this fog would lift and I would feel more energy. I am holding on each day and praying for a day with energy and clarity.
I am still getting lots of exercise, but then I collapse the rest of the day. I am not sure how much that helps. At least I feel like I am doing something.